# SDR DHL2001806504

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD.CARGO BAY SIDE WALL SUPPORT ANGLE CRACKED 2 INCHES AT STA.180 L-32 RT. CORRECTIVE ACTION. PERFORMED STOP HOLE AND FABRICATED SUPPORT ANGLE (STEEL 301 1/2 H 0.032) IAW SRM 53-2-0 FIG 18 AND INSTALLED IAW SRM 53-2-0 FIG 10 STATUS CLOSED.
